# SDR SWAA075108

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 54,690 hours, 54,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546586
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RIGHT WING INBOARD MID FLAP T/E WEDGE LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MM.
